# SDR QXEA2009052600370

- Difficulty date: May 20, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 25,112 hours, 36,477 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - MOLD ODOR FROM COCKPIT VENTS W /RECE FAN OR GRD FAN.  OPENED MCD AND CARGO DOOR AND VENTED ACFT, RAN GROUND FAN AND REC FAN.  GROUND RAN ACFT AND RAN BLEEDS FULL HOT AND COLD ODOR DISSIPATED OK  FOR CONT SVC.  NO PARTS REPLACED.
